# SDR CA030428007

- Difficulty date: April 14, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 6,915 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690004
- Condition: Torn
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION AME DISCOVERED THAT THE HYDRAULIC PUMP BELT WAS TORN (APPROXIMATELY .3333 OF THE WIDTH) AT LAP JOINT AREA.  BELT REPLACED AND AIRCRAFT RETURNED TO SERVICE.
